Weakly compact operators and the Dunford-Pettis property on uniform spaces
Annales mathématiques Blaise Pascal, Volume 5 (1998) no. 2, pp. 1-6.
@article{AMBP_1998__5_2_1_0,
     author = {Jos\'e Aguayo-Garrido},
     title = {Weakly compact operators and the {Dunford-Pettis} property on uniform spaces},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {1--6},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {5},
     number = {2},
     year = {1998},
     zbl = {0924.46020},
     mrnumber = {1671703},
     language = {en},
     url = {https://ambp.centre-mersenne.org/item/AMBP_1998__5_2_1_0/}
}
TY  - JOUR
AU  - José Aguayo-Garrido
TI  - Weakly compact operators and the Dunford-Pettis property on uniform spaces
JO  - Annales mathématiques Blaise Pascal
PY  - 1998
DA  - 1998///
SP  - 1
EP  - 6
VL  - 5
IS  - 2
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - https://ambp.centre-mersenne.org/item/AMBP_1998__5_2_1_0/
UR  - https://zbmath.org/?q=an%3A0924.46020
UR  - https://www.ams.org/mathscinet-getitem?mr=1671703
LA  - en
ID  - AMBP_1998__5_2_1_0
ER  - 
%0 Journal Article
%A José Aguayo-Garrido
%T Weakly compact operators and the Dunford-Pettis property on uniform spaces
%J Annales mathématiques Blaise Pascal
%D 1998
%P 1-6
%V 5
%N 2
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%G en
%F AMBP_1998__5_2_1_0
José Aguayo-Garrido. Weakly compact operators and the Dunford-Pettis property on uniform spaces. Annales mathématiques Blaise Pascal, Volume 5 (1998) no. 2, pp. 1-6. https://ambp.centre-mersenne.org/item/AMBP_1998__5_2_1_0/

[1] J.B. Cooper and W. Schachermayer, Uniform measures and cosaks spaces, Springer Verlarg, Lectures Notes 843 (1981), 217-246. | MR | Zbl

[2] M.Z. Frolik, Measures uniformes, C. R. Acad. Sci., Paris, 277 (1973),105-108. | MR | Zbl

[3] S.S. Khurana, Dunford-Pettis Property, J. Math. Anal. Appl., 65 (1978), 361-364. | MR | Zbl

[4] J. Pachl, Measures as functional of uniformly continuous functions, Pacific J. Math., 82 (1979), 515-521. | MR | Zbl

[5] H.H. Schaefer, Banach Lattices and Positives Operators, Springer-Verlag, Berlin, HeidelbergNew York, 1974. | MR | Zbl

[6] F., Sentilles, Bounded Continuous Functions on a Completely Regular Spaces, Trans. Amer. Math. Soc., V. 168(1972). | MR | Zbl

[7] V.S. Varadarajan, Measures on topological spaces, Amer. Math. Soc. Transl., (2) 48(1965), 161-220 | MR | Zbl